# SDR AALA202407232227

- Difficulty date: July 15, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 62,913 hours, 25,877 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Condition: Leaking
- Location: Rt Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FUEL PANEL 632AB HAS FUEL LEAK. REMOVED AND REPLACED SEAL (AALA202407239998) AND GASKET (AALA202407232227). PERFORMED SATISFACTORY LEAK CHECK. NO LEAKS NOTED. PER B737 NG AMM 28-11-11.
